A 41-year-old member asked:
What would happen if i took two naproxen 500mg?
1 doctor answer • 1 doctor weighed in
Family Medicine 17 years experience
GI upset.: The mechanism of NSAIDs, which if used in high doses, can cause GI upset and GI bleeding, weakens the protective covering of the stomach. Generally not recommended to take 2 naproxen, but would likely not cause a toxic reaction if it occurs once.
4k viewsAnswered >2 years ago
Last updated Jun 21, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.